Affordable Access

Publisher Website

Pareto optimality and competitive equilibrium in infinite horizon economies

Authors
Journal
Journal of Mathematical Economics
0304-4068
Publisher
Elsevier
Publication Date
Volume
7
Issue
1
Identifiers
DOI: 10.1016/0304-4068(80)90017-8
Disciplines
  • Economics
  • Mathematics

Abstract

Abstract The paper presents a general model of a decentralized economy evolving over an infinite time horizon. Alternative notions of price systems, competitive equilibria, efficiency and optimality are introduced. The main results characterize conditions under which the two fundamental theorems of welfare economics are valid in such a general framework.

There are no comments yet on this publication. Be the first to share your thoughts.